# SDR ASAA2013071695622

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 2,261 hours, 732 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPS IN SCRATCH PAD AFTER ALIGNMENT.  ACFT GROUNDED.  PREFORMED FIM TASK 34-61 TASK 835, NORMAL OPS RESTORED, NO FAULTS.
